# SDR HNAA2020050500148

- Difficulty date: May 4, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 36,832 hours, 33,274 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON EICAS WHEN FLAPS SELECTED DOWN. TROUBLESHOT IAW FIM TASK 27-51-00-810-816-A, STEPS 1,2,3, OPS CHECK IAW 27-51-00-700-801-A.  NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
